# SDR SWIA2019022645573

- Difficulty date: January 19, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 42,879 hours, 36,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN DENT, RHWS377 - 1.5 INCHES FWD OF AFT EDGE OF SKIN. (C-CHECK) RO: 02/23/2019 COMPLIED WITH ALL APPLICABLE STEPS IAW REO.
